Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggest treatment for bump at stomach above pubic area

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 3312 Questions
Question
Last Friday I noticed one small bump located on bottom of my stomach, directly above my pubic area. Earlier in the day while cleaning out our shower/bathtub, my shirt got wet and I assumed got chemicals covered in chemicals. After cleaning the shower, I changed shirts and kept cleaning. Not showering for probably 6 hours. When the first small itchy bump popped up, I chalked it up to getting some type of chemicals on my body. By the next morning, both sides were covered in about 6-10 bumps each. Since that time, the bumps have migrated to my arms and my legs (not many, probably on 5-10 more). I've gone to the Dermatologist and was told that they looked like "bug bites". I have now enlisted "Dr. Google" and worried myself over bed bugs. My husband has had no bumps, and after searching our mattress, box spring, sheets, bedding, etc. I've found no proof of bed bugs. Additionally, we did take our dog for a walk the previous night? Any idea what these bumps could possibly be? I'm on the verge of worrying my husband to death over the potential bed bug risk.
Posted Fri, 15 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Suresh Heijebu 7 hours later
Brief Answer:
Its not certainly bed bud bites.Be rest assured.

Detailed Answer:
Hi madam,
I have carefully gone through your query and understood your concern,would like to address the same.
As per your clinical history,and image report you posted,the skin lesions just seem to "non specific chemical acrodermatitis".this could possibly be chemical induced from the cleaning shower tub.shower tubs tend to erode ceramic ,which contain excess chlorine likely to cause these skin eruptions.
You can virtually rule out any ectoparasite bites,like bed bugs,since they are more likely associated with systemic upset of fever and lethargy with regional lymphnodal swellings and symptoms of anemia,as these symptoms are absent in your case,you can virtually rule out bed bug bite.also there is no evidence of of bed bugs in your house.
The treatment you are receiving is quite apt and up to date. Prednisolone has excellent antiinflammatory activity with can reduce your skin bumps in 2-3weeks time.I advice you follow up your treating physician.
I hope and wish this feedback from me is quite useful and convincing to you.
Please feel free to post any further follow up queries,I will feel happy to answer.
Thank you.
take care,
wish you a good health.
dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for bump at stomach above pubic area 13 hours later
Thank you for your response. Is it possible for these types of "rashes" to spread? As I said previously, they began on my stomach/sides and slowly spread to other regions.. Arms, legs.
 
 
Answered by Dr. Suresh Heijebu 2 hours later
Brief Answer:
RASH WILL NOT INVOLVE OTHER BODY AREAS.

Detailed Answer:
Hi Madam,
Thanks for writing back to me,

As earlier stated this rash of yours is chemical induced .It would most likely involve the areas which had come in contact with chemical.

This rash will not spread further to involve other areas it is self limiting and additionally you are under the protection of Prednisolone,which limits the spread of inflammation associated with rash.

So you be rest assured.

IN CASE YOU ARE SATISFIED WITH MY ANSWERS,KINDLY TAKE TIME TO RATE THEM,AS IT HELPS TO IMPROVE MY PRESENTATION.

Thank you.
With Regards,
Dr.Suresh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor